Skip to main content

Trapezoidal type inequalities related to h-convex functions with applications


A mapping \(M_g(t)\) is considered to obtain some preliminary results and a new trapezoidal form of Fejér inequality related to the h-convex functions. Furthermore the obtained results are applied to achieve some new inequalities in connection with special means, random variable and trapezoidal formula.

This is a preview of subscription content, access via your institution.


  1. Bombardelli, M., Varo\({\check{s}}\)anec, S.: Properties of h-convex functions related to the Hermite–Hadamard–Fejér inequalities. Comput. Math. Appl. 58, 1869–1877 (2009)

  2. Breckner, W.W.: Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Räumen. Publ. Inst. Math. 23, 13–20 (1978)

    MathSciNet  MATH  Google Scholar 

  3. Dah-Yan, H.: Some inequalities for differentiable convex mapping with application to weighted trapezoidal formula and higher moments of random variables. Appl. Math. Comput. 217, 9598–9605 (2011)

    MathSciNet  MATH  Google Scholar 

  4. Dragomir, S.S., Agarwal, R.P.: Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula. Appl. Math. Lett. 11, 91–95 (1998)

    MathSciNet  Article  MATH  Google Scholar 

  5. Dragomir, S.S., Pečarić, J., Persson, L.E.: Some inequalities of Hadamard type. Soochow J. Math. 21, 335–341 (1995)

    MathSciNet  MATH  Google Scholar 

  6. Fejér, L.: Über die fourierreihen, II. Math. Naturwise. Anz Ungar. Akad. Wiss. 24, 369–390 (1906)

    MATH  Google Scholar 

  7. Godunova, E.K., Levin, V.I.: Neravenstva dlja funkcii širokogo klassa, soderžaščego vypuklye, monotonnye i neko-torye drugie vidy funkcii. In: Vyčislitel. Mat. i. Mat. Fiz. Mežvuzov. Sb. Nauč. Trudov, pp. 138–142. MGPI, Moskva (1985)

  8. Micherda, B., Rajba, T.: On Some Hermite–Hadamard–Fejér inequalities for (k, h)-convex function. Math. Inequal. Appl. 4, 931–940 (2012)

    MATH  Google Scholar 

  9. Park, J.: Inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals. Int. J. Math. Anal. 8(59), 2927–2937 (2014)

    Article  Google Scholar 

  10. Robert, A.W., Varbeg, D.E.: Convex functions. Academic Press, New York, London (1973)

    Google Scholar 

  11. Rostamian Delavar, M., De La Sen, M.: On generalization of Fejér type inequalities. Commun. Math. Appl. 8(1), 31–43 (2017)

    Google Scholar 

  12. Rostamian Delavar, M., Dragomir, S.S.: Two mappings in connection to Fejér inequality with applications. Math. Inequal. Appl (Preprint in Math. Inequal. Appl)

  13. Rostamian Delavar, M., Dragomir, S.S.: On \(\eta \)-convexity. Math. Inequal. Appl. 20, 203–216 (2017)

    MathSciNet  MATH  Google Scholar 

  14. Rostamian Delavar, M., Dragomir, S.S., De La Sen, M.: Estimation type results related to Fejér inequality with applications. J. Inequal. Appl. 2018, 85 (2018)

    Article  Google Scholar 

  15. Sarikaya, M.Z.: On new Hermite Hadamard Fejer type integral inequalities. Stud. Univ. Babes-Bolyai Math. 57(3), 377–386 (2012)

    MathSciNet  MATH  Google Scholar 

  16. Tseng, K.-L., Yang, G.-S., Hsu, K.-C.: Some inequalities for differentiable mappings and applications to Fejér inequality and weighted trapezoidal formula. Taiwan. J. Math. 15(4), 1737–1747 (2011)

    Article  MATH  Google Scholar 

  17. Varo\({\check{s}}\)anec, S.: On \(h\)-convexity. J. Math. Anal. Appl. 326, 303–311 (2007)

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to M. Rostamian Delavar.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Rostamian Delavar, M., Dragomir, S.S. Trapezoidal type inequalities related to h-convex functions with applications. RACSAM 113, 1487–1498 (2019).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


  • h-Convex function
  • Fejér inequality
  • Random variable
  • Trapezoid formula

Mathematics Subject Classification

  • Primary 26A51
  • 26D15
  • 52A01
  • Secondary 26A51